# SDR SWIA200819289

- Difficulty date: February 29, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 11,233 hours, 9,735 cycles
- System (JASC): 2701 · Control Column Section
- Part: Bearing
- Condition: Rough
- Location: Yoke
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5802 - RESISTANCE FELT IN THE FIRST OFFICERS YOKE AILERON MOVEMENT.  REPLACED THE CONTROL YOKE SHAFT SUPPORT BEARINGS IAW MM 27-11-01.  OPS CHECK GOOD.
